It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-02-2006, 09:17 AM   #1
Senior Member
(female)
 
Join Date: Apr 2006
Location: Florida, USA
Posts: 250
ronniesteers HB User
Feeling manicky and restless and risperdal

I recently have felt manicky and restless. The doctor just increased my risperdal from 1.5 mg to 2 mg. Does anyone else take this and does it help?

 
Sponsors Lightbulb
   
Old 05-02-2006, 04:51 PM   #2
Junior Member
(male)
 
Join Date: Sep 2005
Posts: 17
yooper829 HB User
Re: Feeling manicky and restless and risperdal

Hello

Ive been on Risperdal now for a month and find it to be very calming after I take it. Im on 1mg at night, but the problem I have is that I still have the lows, like the racing mind and worrisome thoughts that I did not have when I was on Seroquel. My doc just upped my dose to 1.5mg (the 1/2 taken in the morning, the 1 taken at night) and then up to 2mg if I need to, so we will see if this helps.

 
Sponsors Lightbulb
   
Old 05-03-2006, 07:40 AM   #3
Senior Member
(female)
 
Join Date: Apr 2006
Location: Florida, USA
Posts: 250
ronniesteers HB User
Re: Feeling manicky and restless and risperdal

Thanks for the feedback. Why did you go off the seroquel? Are you on a mood stabilizer too?

 
Old 05-03-2006, 10:55 AM   #4
Junior Member
(male)
 
Join Date: Sep 2005
Posts: 17
yooper829 HB User
Re: Feeling manicky and restless and risperdal

Hi there

I went off Seroquel because I could not get up in the morning, not before 8 and sometimes even 9...and then I was drowsy and my speech was even slurred a little for a half hour after waking up. My doc seemed to think this was an unacceptable side effect so after trying Abilify with no luck we are trying Risperdal. Crossing my fingers here. As far as a mood stablizer goes, I am on Lamictal and also Lithium which I dont think is considered a mood stabilaizer. Since Im off Seroquel I also use Lunesta for sleeping and so far this coctail seems to be agreeing with me. Hope this helps! Ask anytime

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
"Restless" feeling-anyone else have this? Bryansmom Spinal Cord Disorders 10 10-09-2009 11:14 AM
Thought I would feel better but feeling like a mess hopetofeelwell1 Bipolar Disorder 9 02-22-2009 04:27 AM
Feeling little lost lately- CASSIE711 Bipolar Disorder 6 05-08-2007 09:38 PM
Son's new med is Risperdal tylersmom29 Bipolar Disorder 4 09-23-2006 02:24 PM
Restless legs from meds -- help! cerajoan Schizophrenia 3 06-24-2006 11:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!